Completely decomposable pure subgroups of completely decomposable abelian groups
Rendiconti del Seminario Matematico della Università di Padova, Volume 92 (1994), p. 63-69
@article{RSMUP_1994__92__63_0,
     author = {Fuchs, Laszlo and Viljoen, G.},
     title = {Completely decomposable pure subgroups of completely decomposable abelian groups},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {92},
     year = {1994},
     pages = {63-69},
     zbl = {0832.20078},
     mrnumber = {1320479},
     language = {en},
     url = {http://www.numdam.org/item/RSMUP_1994__92__63_0}
}
Fuchs, L.; Viljoen, G. Completely decomposable pure subgroups of completely decomposable abelian groups. Rendiconti del Seminario Matematico della Università di Padova, Volume 92 (1994) pp. 63-69. http://www.numdam.org/item/RSMUP_1994__92__63_0/

[B1] L. Bican, Completely decomposable abelian groups any pure subgroup of which is completely decomposable, Czech. Math. J., 24 (1974), pp. 176-191. | MR 348009 | Zbl 0314.20037

[B2] L. Bican, Completely decomposable abelian groups any regular subgroup of which is completely decomposable, Czech. Math. J., 25 (1975), pp. 71-76. | MR 399306 | Zbl 0306.20058

[BF1] L. Bican - L. Fuchs, On abelian groups by which balanced extensions of a rational group split, J. Pure Appl. Alg., 78 (1992), pp. 221-238. | MR 1163276 | Zbl 0779.20035

[BF2] L. Bican - L. Fuchs, Subgroups of Butler groups, Comm. Algebra, 22 (1994), pp. 1037-1047. | MR 1261020 | Zbl 0802.20045

[DR] M. Dugas - K.M. Rangaswamy, Separable pure subgroups of completely decomposable torsion-free abelian groups, Arch. Math., 58 (1992), pp. 332-337. | MR 1152619 | Zbl 0789.20061

[F] L. Fuchs, Butler groups of infinite rank, J. Pure Appl. Algebra, to appear. | MR 1316995 | Zbl 0842.20045

[HM] P. Hill - C. Megibben, Torsion-free groups, Trans. Amer. Math. Soc., 295 (1986), pp. 735-751. | MR 833706 | Zbl 0597.20047

[K] A.A. Kravchenko, Completely decomposable groups, Mat. Zametki, 31 (1982), pp. 171-185. | MR 649002 | Zbl 0486.20031

[W] J.S.P. Wang, On completely decomposable groups, Proc. Amer. Math. Soc., 15 (1964), pp. 184-186. | MR 159878 | Zbl 0124.01905